# SDR 2002F00235

- Difficulty date: January 5, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Engine: Pwa PW120A
- System (JASC): 2170 · Humidity Control System
- Part: Control Valve
- Condition: Stuck
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

SMOKE IN CABIN, STARTED NR 2 ENGINE AFTER START OF NR 1 ENGINE SMOKE IN CABIN AND COCKPIT UPON INSPECTION DISCOVERED DUCT TEMP 60 DEGREES CELSIUS AND OIL IN BLEED SYSTEM CAUSED BY SUSPECTED STUCK PACK TEMP CONTROL VALVE (FULL-HOT) DISCONNECTED VALVE LINKAGE CYCLED VALVE.  RECONNECTED LINKAGE OPS CHECKED GOOD FERRIED FLIGHT TO MDT MMB THERE THEY.  REMOVED AND REPLACED CONTROL VALVE AND REPLACED NR 2 ENGINE.(M)
